Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Take blood thinners, eye was blood shot. Have congestive heart failure with valve repair. Suggest?

User rating for this question
Excellent
Answered by

Oncologist
Practicing since : 2002
Answered : 2473 Questions
Question
I TAKE BLOOD THINNERS ( 5 MG PER DAY ) MY INR WAS 3.1 A FEW DAYS AGO.. MY RIGHT EYE HAS BEEN BLOOD SHOT FOR 2 DAYS... COULD THIS BE FROM MY BLOOD BEING TOO THIN ? I HAVE CONGESTIVE HEART FAILURE WITH A VALVE REPAIR..
Posted Sun, 22 Sep 2013 in Vision and Eye Disorders
 
 
Answered by Dr. Robert Galamaga 10 minutes later
Brief Answer:
Very possible

Detailed Answer:
Hello and thanks for sending your question.

It is very likely that the reason why your eye Is bloodshot is because you are on Coumadin. Your Coumadin level is only slightly elevated. At the same time being on blood thinners put you at high risk for developing minor bleeding episodes. This can occur with sneezing or coughing which may be the case for you.

Please discuss this further with your primary care doctor.

Dr Galamaga
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor